# SDR FDEA201212204340

- Difficulty date: December 20, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N887FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41066
- Aircraft time: 707 hours, 134 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER BLOCK IN AND SHUTTING DOWN BOTH ENGINES, THE CREW SLEEP ROOM HAD AN AURAL SMOKE ALARM.  THE ASSOCIATED ALARM LIGHT, NO APPARENT SMOKE WAS SEEN OR DETECTED.  LIGHT ALARM WENT OUT AFTER APPROX 2 MINUTES.  PERFORMED FLIGHT CREW REST SMOKE DETECTION IAW MM 26-14-10-5. ALL TEST PASSED.
